It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Addiction & Recovery Message Board

Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 06-14-2008, 04:31 AM   #1
Senior Veteran
Join Date: Mar 2004
Location: adelaide south australia
Posts: 700
haleysmum HB User

Hi im hoping that someone can give me some reassurance. I was taking Luvox for aproximately 2 years and took my last tablet 4 weeks ago today. This was done under the doctors advice, but I went to hell and back whilst coming off of them. What I want to know is when it will stop ? I am STILL getting mild dizziness and SHOCKING mood swings. Crying one minute, abusing the crap out of everyone the next. I sometimes feel that Im SO ANGRY that Im frightened I will lost control It is getting MUCH better and I did actually think that I was past the worst of it as the mood swings etc and tapered right off, but the last 2 days I have like someone deranged again. WHY IS IT COMING BACK AGAIN ? I hope someone can respond with their own stories of coming off of antidepressants and possibly tell me how long it will take for the side effects to go away ? I go back and see my psych on Tuesday but just having a bad day today

Sponsors Lightbulb
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Progesterone cream side effect? odcdfm Menopause 3 04-26-2010 06:32 AM
weird side effects RIGIRL Smoking Cessation 46 04-24-2007 01:22 PM
Moody! Lunesta withdrawal? Or Trazodone side effect? DKScully Sleep Disorders 4 01-23-2007 10:09 AM
Effexor - Withdrawal Success and Relief of Side Effects? blueindigo Depression 0 05-29-2006 12:21 PM
Side effects and withdrawal Crossbow Depression 2 02-15-2005 03:58 PM
Q about re-starting paxil, new side effects Jugi Anxiety 6 01-10-2005 12:24 PM
opiates and side effects thomason Pain Management 22 07-05-2004 06:46 AM
Looking for an anti-anxiety drug with minimal side effects Lorishen Depression 18 12-07-2003 10:13 PM
CCB Side effects - Verlan Pm farscape66 High & Low Blood Pressure 8 12-07-2003 09:27 PM
Lexapro side effects and withdrawal wantinganswers Depression 7 07-15-2003 05:17 PM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:06 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!